Alert archive / Mississippi / Wind Advisories in 2017
Wind Advisory 10, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Apr 30, 2017, 2:17 AM CDT for 4 states. It took effect at Apr 30, 2017, 4:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2017, 2:17 AM CDT (07:17 UTC)
- In effect from
- Apr 30, 2017, 4:00 AM CDT
- Expired
- Apr 30, 2017, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Memphis, TN
All 57 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 39 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.3 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 11.6
The text
As transmitted.
356 WWUS74 KMEG 300717 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 217 AM CDT Sun Apr 30 2017 ...A Wind Advisory is in effect today... .Non-thunderstorms winds of 20 to 25 mph with gusts of 30 to 40 mph will be possible across the Midsouth today, ahead of a deep low pressure system. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-302100- /O.NEW.KMEG.WI.Y.0010.170430T0900Z-170501T0000Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate- Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS- Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 217 AM CDT Sun Apr 30 2017 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... The National Weather Service in Memphis has issued a Wind Advisory, which is in effect until 7 PM CDT this evening. * WINDS...south winds sustained of 20 to 30 mph...with gusts to 40 mph * TIMING...Through late afternoon today. * IMPACTS...Loose outdoor items will be vulnerable in the wind. Driving may become hazardous...especially for high profile vehicles on west to east roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 to 39 mph are expected...or gusts will range between 40 and 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
155 WWUS74 KMEG 302010 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 310 PM CDT Sun Apr 30 2017 ...A Wind Advisory is in effect through early this evening... .Non-thunderstorms winds of 20 to 25 mph with gusts of 30 to 40 mph will continue across the Midsouth through early this evening, ahead of a deep low pressure system. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-010000- /O.CON.KMEG.WI.Y.0010.000000T0000Z-170501T0000Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate- Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS- Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 310 PM CDT Sun Apr 30 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...south winds sustained of 20 to 30 mph...with gusts to 40 mph * TIMING...Through late afternoon today. * IMPACTS...Loose outdoor items will be vulnerable in the wind. Driving may become hazardous...especially for high profile vehicles on west to east roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 to 39 mph are expected...or gusts will range between 40 and 57 mph. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ JAB
735 WWUS74 KMEG 010016 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 716 PM CDT Sun Apr 30 2017 ...Windy conditions have ended across the Mid-South... .Winds have subsided some this evening across the Mid-South. The Wind Advisory has been allowed to expire. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-010130- /O.EXP.KMEG.WI.Y.0010.000000T0000Z-170501T0000Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate- Prentiss-Coahoma-Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS- Itawamba-Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake- Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale- Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby- Fayette-Hardeman-McNairy-Hardin- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 716 PM CDT Sun Apr 30 2017 ...WIND ADVISORY HAS EXPIRED... Windy conditions have ended. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 29, 11:25 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 29, 11:25 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1125 PM CDT Sat Apr 29 2017
.UPDATE...
&&
.PREV DISCUSSION... /issued 944 PM CDT Sat Apr 29 2017/
DISCUSSION...
Skies are cloudy over much of the forecast area this evening with
temperatures ranging from the mid 60s to around 80 degrees.
Showers and thunderstorms cover much of the western half of the
forecast area. Some of the thunderstorms have produced severe
wind gusts and some large hail. These thunderstorms should calm
down some before midnight with more rain expected overnight. Have
adjusted pops for the overnight hours.
ARS
PREV DISCUSSION... /issued 252 PM CDT Sat Apr 29 2017/
Currently feels like summer outside with temperatures running in
the mid 80s for most and dewpoints near 70F. Gusty south winds
were adding some relief to heat indices near 90F.
For the next 36 hours...conventional and short term models
continue to struggle with the evolution of the current upper
level low in New Mexico and the convection out ahead in the
eastern Plains and Ozarks. Leaning with the slower solutions
generated from the ECMWF and NAM keeping the low delayed tomorrow
as it moves into central Kansas. In addition the surface low in
Oklahoma will move only slightly into southwest Missouri before
occluding. Storms seen currently out in western Arkansas have
been able progress a bit farther east this afternoon as midday
LZK sounding now reflects a broken cap. The activity so far has
remained subsevere despite this and the stronger midlevel flow in
the region. With the cap stronger in our region believe the
eastern extent of this activity will remain west of the
Mississippi for the majority of the night...after 30/09z thinking.
Low level winds will remained backed as the line of convection
arrives lending to some low level rotation...however midlevel
winds will also be backed...allowing for slower moving and
training of cells. Due to storm coverage...have backed off the
flash flood watch until 12z tomorrow morning. Models are also
hinting on a wake low situation developing behind the line as
gradient winds from the south will remain strong. So the highest
winds may occur outside of convection. A wind advisory may be
needed. CAPE amounts today are running around 3500 to 4000
j/kg...but will easily be cut in half tomorrow as thicker cloud
cover keeps high temperatures in the 70s. All in all a slight risk
for severe weather and a moderate flooding risk for 3-5 inches of
rainfall seems reasonable. Tomorrow evening rain and clouds will
transition east as the storm lifts into the Western Great Lakes.
Some clearing will allow for overnight lows to drop into the
50s...but a continuing breeze should damper any fog potential.
Monday and Tuesday...weak high pressure will build into the
Midsouth with dry and cool conditions. Overall temperatures will
run just below seasonal normals with a mix of clouds and sun.
Wednesday through early next weekend...mid range models have
consistently shown a shortwave dropping south from the Northern
Plains this period...with the next cutoff 500mb low forming in the
Red River Valley. Have sided with the ECMWF solution tracking the
low farther south across the ARLATEX and into Mississippi. This
should keep clouds and a rain threat across the area each day with
temperatures remaining below normal. Cut-off lows are known for
remaining stationary well beyond model forecasts so confidence is
low for any big weather improvements through next Saturday.
JAB
&&
.AVIATION...
Attempted to time the next round of thunderstorms based on HRRR
data.
Model guidance tendency has been to slow down the onset of
showers/thunderstorms...will continue that trend. Brief IFR or
even LIRF conditions due to heavy rain can be expected in
association with any thunderstorms. However prevailing conditions
should remain MVFR or better.
Backed off of the development of low clouds overnight....but any
that do develop should quickly dissipate after sunrise.
Winds will remain Southerly through the TAF period between 10 and
15kt overnight 15-20kt tomorrow. Higher gusts to around 35kt will
return tomorrow. Winds will remain strong through 31/06z.
30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch from 7 AM CDT Sunday through Sunday afternoon
for Clay-Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-Randolph-St. Francis.
MO...Flash Flood Watch from 7 AM CDT Sunday through Sunday afternoon
for Dunklin-Pemiscot.
MS...Flash Flood Watch from 7 AM CDT Sunday through Sunday evening
for Calhoun-Coahoma-DeSoto-Lafayette-Marshall-Panola-
Quitman-Tallahatchie-Tate-Tunica-Yalobusha.
TN...Flash Flood Watch from 7 AM CDT Sunday through Sunday evening
for Crockett-Dyer-Fayette-Haywood-Lake-Lauderdale-Obion-
Shelby-Tipton.
&&Hazardous weather outlook, Apr 29, 7:29 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 729 PM CDT Sat Apr 29 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-010230- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 729 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Tonight There is an Enhanced Risk of severe thunderstorms west of a line from Corning, Arkansas to Waldenberg, Arkansas. There is an Slight Risk of severe thunderstorms along and west of a line from Union City, Tennessee to Charleston, Mississippi. There is a Marginal Risk of severe thunderstorms west of a line from Parsons, Tennessee to Calhoun City, Mississippi. Isolated thunderstorms will be possible tonight mainly west of the Mississippi River this afternoon and this evening. Coverage of storms will increase towards daybreak Sunday. The primary severe weather risks are damaging winds, large hail and potential for localized flash flooding. A secondary risk of a tornado will exist mainly in the Enhanced Risk area. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a Slight Risk for severe thunderstorms over all of the Midsouth Sunday. Primary risks will be damaging winds and heavy rainfall rates sufficient to produce more widespread flash flooding. Secondary threats will include large hail and isolated brief tornadoes. Non-thunderstorm winds may reach advisory criteria on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be necessary through Sunday afternoon.
In the hours before
Local storm report, Apr 29, 9:19 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL OLIVE BRANCH 34.95N 89.83W
04/29/2017 E1.00 INCH DESOTO MS PUBLIC
QUARTER SIZED HAIL FALLING AT GOODMAN ROAD AND PLEASANT
HILL ROAD.
&&
MRMLocal storm report, Apr 29, 9:21 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST TUNICA 34.69N 90.38W
04/29/2017 M63.00 MPH TUNICA MS AWOS
SUSTAINED 36 KTS GUSTING TO 55 KTS EQUALING 41 MPH
GUSTING TO 63 MPH.
0830 PM TSTM WND DMG WALLS 34.95N 90.13W
04/29/2017 DESOTO MS UNKNOWN
20 OR MORE POWER POLES DOWN IN THE WILSON MILLS AREA OF
WALLS.
0846 PM TSTM WND GST BLYTHEVILLE 35.93N 89.92W
04/29/2017 M58.00 MPH MISSISSIPPI AR ASOS
BLYTHEVILLE AIRPORT RECORDED 58 MPH.
0909 PM HAIL S SOUTHAVEN 34.97N 90.00W
04/29/2017 E1.00 INCH DESOTO MS TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED NEAR PLEASANT HILL AND
GETWELL.
0915 PM HAIL OLIVE BRANCH 34.95N 89.83W
04/29/2017 E1.00 INCH DESOTO MS PUBLIC
QUARTER SIZED HAIL FALLING AT GOODMAN ROAD AND PLEASANT
HILL ROAD.
&&
MRMLocal storm report, Apr 29, 10:13 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 2 W BLYTHEVILLE 35.93N 89.96W
04/29/2017 MISSISSIPPI AR TRAINED SPOTTER
THE SIDE OF A FARM SHOP BUILDING WAS BLOWN DOWN.
&&
ARSSpecial weather statement, Apr 29, 11:51 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Memphis TN
1151 PM CDT SAT APR 29 2017
ARZ008-017-300530-
Lawrence AR-Randolph AR-
1151 PM CDT SAT APR 29 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1230 AM CDT
FOR...
Western Lawrence County in eastern Arkansas...
Central Randolph County in eastern Arkansas...
At 1151 PM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located 7 miles southeast of
Cave City, or 11 miles northeast of Batesville, moving northeast at
60 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in western Lawrence and central Randolph Counties should
monitor this storm closely.
LAT...LON 3623 9135 3624 9133 3624 9126 3633 9126
3633 9128 3637 9128 3638 9129 3650 9122
3650 9104 3643 9089 3589 9130 3589 9136
TIME...MOT...LOC 0451Z 208DEG 50KT 3587 9147Local storm report, Apr 30, 1:43 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
143 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM TSTM WND DMG SEDGWICK 35.98N 90.86W
04/30/2017 LAWRENCE AR TRAINED SPOTTER
NUMEROUS TREES UPROOTED. FENCE BLOWN DOWN.
&&Local storm report, Apr 30, 1:52 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
152 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM TSTM WND GST BAY 35.74N 90.56W
04/30/2017 E63 MPH CRAIGHEAD AR PUBLIC
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:00 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 45 min |
| Apr 29, 8:18 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 57 min |
| Apr 29, 9:29 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 46 min |
| Apr 29, 11:51 PM CDT | Special Weather Statement | MEG | Randolph | 39 min |
| Apr 30, 12:24 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 51 min |
| Apr 30, 12:52 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 53 min |
| Apr 30, 1:00 AM CDT | Tornado Warning | MEG | Greene, Lawrence | 27 min |
| Apr 30, 1:05 AM CDT | Tornado Warning | MEG | Craighead, Greene | 40 min |
| Apr 30, 1:09 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 51 min |
| Apr 30, 1:15 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Lee, Mississippi, Poinsett and 1 more | 45 min |
| Apr 30, 1:17 AM CDT | Tornado Warning | MEG | Clay, Greene | 43 min |
| Apr 30, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 39 min |
| Apr 30, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 51 min |
| Apr 30, 1:56 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 49 min |
| Apr 30, 2:00 AM CDT | Tornado Warning | MEG | Craighead, Mississippi | 45 min |
| Apr 30, 2:04 AM CDT | Flash Flood Warning | MEG | Lawrence | 12 hr |
| Apr 30, 2:16 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 44 min |
| Apr 30, 2:24 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 12 hr |
| Apr 30, 2:27 AM CDT | Tornado Warning | MEG | Mississippi | 48 min |
| Apr 30, 2:32 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Mississippi | 11 hr |
| Apr 30, 3:25 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 50 min |
| Apr 30, 3:34 AM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 9 hr |
| Apr 30, 3:49 AM CDT | Special Weather Statement | MEG | Cross | 41 min |
| Apr 30, 4:01 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 44 min |
| Apr 30, 4:02 AM CDT | Special Weather Statement | MEG | Cross | 43 min |
| Apr 30, 4:14 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett | 31 min |
| Apr 30, 4:16 AM CDT | Special Weather Statement | MEG | St. Francis | 44 min |
| Apr 30, 4:40 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 32 min |
| Apr 30, 4:58 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 14 min |
| Apr 30, 7:38 AM CDT | Special Weather Statement | MEG | Cross, Lee, Phillips, St. Francis | 52 min |
| Apr 30, 12:44 PM CDT | River Flood Warning | MEG | Lee, St. Francis | 9 days |
| Apr 30, 12:58 PM CDT | River Flood Advisory | MEG | Lee, Phillips | 4 days |
| Apr 30, 2:10 PM CDT | Areal Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Randolph | 3 hr |
| Apr 29, 8:15 PM CDT | River Flood Warning | MEG | Fayette, Shelby | 35 hr |
| Apr 29, 8:42 PM CDT | Special Weather Statement | MEG | Lauderdale, Shelby, Tipton | 48 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 48 min |
| Apr 30, 2:33 AM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 42 min |
| Apr 30, 3:08 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 52 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | MEG | Crockett, Gibson | 43 min |
| Apr 30, 3:44 AM CDT | Severe Thunderstorm Warning | MEG | Henry, Weakley | 46 min |
| Apr 30, 7:21 AM CDT | Special Weather Statement | MEG | Lauderdale | 39 min |
| Apr 30, 7:24 AM CDT | Special Weather Statement | MEG | Lake | 51 min |
| Apr 30, 8:02 AM CDT | Special Weather Statement | MEG | Shelby | 43 min |
| Apr 30, 8:42 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 33 min |
| Apr 30, 8:44 AM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| Apr 30, 8:51 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 29 min |
| Apr 30, 8:56 AM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale | 23 min |
| Apr 30, 9:10 AM CDT | Flash Flood Warning | MEG | Dyer, Gibson, Lake, Obion | 5 hr |
| Apr 30, 9:28 AM CDT | Special Weather Statement | MEG | Dyer, Lake, Obion | 32 min |
| Apr 30, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 26 min |
| Apr 30, 9:57 AM CDT | Special Weather Statement | MEG | Obion | 48 min |
| Apr 30, 10:05 AM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| Apr 30, 11:24 AM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| Apr 30, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 28 min |
| Apr 30, 11:36 AM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 30, 11:51 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 24 min |
| Apr 30, 11:55 AM CDT | Special Weather Statement | MEG | Hardeman | 50 min |
| Apr 30, 12:08 PM CDT | Special Weather Statement | MEG | Crockett, Haywood, Madison | 37 min |
| Apr 30, 12:12 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 48 min |
| Apr 30, 12:39 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 51 min |
| Apr 29, 7:39 PM CDT | Special Weather Statement | MEG | DeSoto, Quitman, Tate | 51 min |
| Apr 29, 7:41 PM CDT | Special Weather Statement | MEG | DeSoto, Quitman, Tate | 49 min |
| Apr 29, 7:43 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 47 min |
| Apr 29, 8:19 PM CDT | River Flood Warning | MEG | Tallahatchie | 47 hr |
| Apr 29, 8:19 PM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 53 hr |
| Apr 29, 8:23 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Quitman, Tate | 67 min |
| Apr 30, 9:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Tallahatchie, Yalobusha | 62 min |
| Apr 30, 10:25 AM CDT | Tornado Warning | MEG | Calhoun | 39 min |
| Apr 30, 10:34 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 41 min |
| Apr 30, 10:50 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 40 min |
| Apr 30, 10:57 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 48 min |
| Apr 30, 10:59 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 46 min |
| Apr 30, 11:36 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 39 min |
| Apr 30, 12:45 PM CDT | River Flood Warning | MEG | Monroe | 50 hr |
| Apr 30, 12:45 PM CDT | River Flood Warning | MEG | Monroe | 42 hr |
| Apr 30, 7:22 AM CDT | Special Weather Statement | MEG | Pemiscot | 53 min |
Nearby
Wind Advisories in Mississippi, 2017Wind Advisories in Tennessee, 2017Wind Advisories in Arkansas, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.